# SDR 9809259966

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9330
- Make and model: Doug DC-9-31
- Aircraft serial: 47138
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flap Syst
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPOILER/FLAP EXTENDED LIGHT ILLUMINATED WITH FLAPS SELECTED TO 15 DEGREES.  CAPTAIN DECLARED A YELLOW EMERGENCY AND LANDED WITH FLAPS AT 5 DEGREES.  MAINTENANCE INSPECTED AND TESTED SYSTEM.  DISCREPANCY COULD NOT BE DUPLICATED.  AIRCRAFT RETURNED TO SERVICE.
